# SDR SWAA2022031506813

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LEFT FRAME CHANNEL STA 787 LBL 30 WL 160 HAS CORROSION AROUND FASTENER HOLE / BLENDED DAMAGE AT AFT CARGO PIT LEFT FRAME CHANNEL STA 787 LBL 30 WL 160 AROUND FASTENER HOLE IAW B737 SRM 51-10 -02-0G-0 AND SRM 53-00-0 7- 1A-1 FIG 102 DETAIL C. VERIFIED WITH 10X MAG. CHECKED AND VERIFIED LIMITS. ORIGINAL MATERIAL THICKNESS .063'. REMAINING MATERIAL .050'. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-07-1A-1 FIG 102 DETAIL C / TOOL ID # AAR 36646 / CAL DUE 02 OCT 19. REMOVED DAMAGED FRAME CHANNEL & INSTALLED NEW FRAME CHANNEL P/N 146A9403U89 A TAG A22285 IAW B737 SRM 51-40-02-0G-0 & DWG 146A9403. APPLIED CIC TO FRAME CHANNEL IAW B737 SRM 20-41-05.
